Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 15840, 13 pages
http://dx.doi.org/10.1155/DDNS/2006/15840

One-dimensional and two-dimensional dynamics of cubic maps

1Department of Mathematics, University of Annaba, Annaba BP 12 23000, Algeria
2Department of Physics, University of Sétif, Sétif 19000, Algeria

Received 20 December 2005; Accepted 24 March 2006

Copyright © 2006 Djellit Ilhem and Kara Amel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Barugola and J. C. Cathala, “An extension of the notion of chaotic area in two-dimensional endomorphisms,” in Proceedings of the European Conference on Iteration Theory (ECIT '92), Batschuns, September 1992.
  2. G. I. Bischi, C. Mammana, and L. Gardini, “Multistability and cyclic attractors in duopoly games,” Chaos, Solitons and Fractals, vol. 11, no. 4, pp. 543–564, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. R. Dullin and J. D. Meiss, “Generalized Hénon maps: the cubic diffeomorphisms of the plane,” Physica D. Nonlinear Phenomena, vol. 143, no. 1–4, pp. 262–289, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Fournier-Prunaret, “Chaotic attractors in transmission system,” in Proceedings of the International Symposium on Nonlinear Theory and Its Applications (NOLTA '98), vol. 2, pp. 735–738, Crans-Montana, September 1998.
  5. S. Friedland and J. Milnor, “Dynamical properties of plane polynomial automorphisms,” Ergodic Theory and Dynamical Systems, vol. 9, no. 1, pp. 67–99, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Gardini, “Some global bifurcations of two-dimensional endomorphisms by use of critical lines,” Nonlinear Analysis. Theory, Methods & Applications, vol. 18, no. 4, pp. 361–399, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Gardini, “Homoclinic bifurcations in n-dimensional endomorphisms, due to expanding periodic points,” Nonlinear Analysis. Theory, Methods & Applications, vol. 23, no. 8, pp. 1039–1089, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Gumowski and C. Mira, “Accumulations de bifurcations dans une récurrence,” Comptes Rendus de l'Académie des Sciences. Paris, Série A-B, vol. 281, no. 1, pp. Aii, A45–A48, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. Gumowski and C. Mira, Dynamique Chaotique, Cepadues Éditions, Toulouse, 1980. View at Zentralblatt MATH · View at MathSciNet
  10. R. Lupini, S. Lenci, and L. Gardini, “Bifurcations and multistability in a class of two-dimensional endomorphisms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 28, no. 1, pp. 61–85, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Mira, Chaotic Dynamics, World Scientific, Singapore, 1989.
  12. C. Mira, D. Fournier-Prunaret, L. Gardini, H. Kawakami, and J.-C. Cathala, “Basin bifurcations of two-dimensional noninvertible maps: fractalization of basins,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 4, no. 2, pp. 343–381, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Mira, L. Gardini, A. Barugola, and J.-C. Cathala, Chaotic Dynamics in Two-Dimensional Noninvertible Maps, vol. 20 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, New Jersey, 1996. View at Zentralblatt MATH · View at MathSciNet
  14. D. Rand, “Exotic phenomena in games and duopoly models,” Journal of Mathematical Economics, vol. 5, no. 2, pp. 173–184, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet